| Catalog Number |
9-PFO-3525 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on 4 january 2024, a 35-25mm amplatzer patent foramen ovale (pfo) occluder was chosen for implantation utilizing a 9f amplatzer torqvue delivery system.Preparation was done per ifu, the occluder was unlocked, taken to lock and released 1/8 turn.Once implanted and physician satisfied with the position, the cable was turned counter-clockwise and released after only one turn.The device was implanted successfully.There were no patient consequences.The patient remained hemodynamically stable throughout the procedure.
Additional Manufacturer Narrative
An event of premature separation was reported.Information from field indicated that preparation was done per ifu, the occluder was unlocked, taken to lock and released 1/8 turn.A returned device inspection, to rule out any device-related causes, could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.